# SDR ASAA2012081092695

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 19,163 hours, 5,786 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN EGT HOT DAY MARGIN.  ACFT GROUNDED.  PERFORMED FIM TASK 77-05-00-810-801-F00, STEP E (8) (B). RESULTS ARE S-1  83.56, S-2  63.34, S-3  62.51, S-4  109.20. TASK PERFORMED ON 3 HRS AFTER ENG NR 1 SHUTDOWN.  FOUND S-4 READING FLICKERING, HIGHER AND OUT OF LIMITS. REPLACED S-4 PROBE REF MM 77-21-01. READING AFTER REPLACEMENT S-1   51.89, S-2 30.88, S-2 32.38, S-4 57.68. S-4.  READING STEADY AND WITHIN LIMITS.
